MathSciNet Relay Station
MathSciNet bibliographic data
MR559048 (81e:14031) 14M12
Cook, R. J.; Thomas, A. D. Line bundles and homogeneous matrices. Quart. J. Math. Oxford Ser. (2) 30 (1979), no. 120, 423–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement